MAUDE Adverse Event Report: ZIMMER BIOMET, INC. MINI COMP REV TRAY TRIAL; PROSTHESIS SHOULDER

ZIMMER BIOMET, INC. MINI COMP REV TRAY TRIAL; PROSTHESIS SHOULDER
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the post on the trial broke when surgeon was trying to dislocate shoulder.No additional information is available at this time.
 
Event or Problem Description
Upon receipt of additional information it has been determined that this is not a reportable issue as the malfunction did not cause any serious injury in the past.The initial report was submitted in error and needs to be voided.
 
Additional Manufacturer Narrative
(b)(4).Upon receipt of additional information it has been determined that this is not a reportable issue as the malfunction did not cause any serious injury in the past.The initial report was submitted in error and needs to be voided.

Brand Name
MINI COMP REV TRAY TRIAL
Common Device Name
PROSTHESIS SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9546037
Report Number0001825034-2020-00038
Device Sequence Number14024185
Product Code KWS
UDI-Device Identifier00887868231643
UDI-Public(01)00887868231643
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110031431
Device Lot Number64327855
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/15/2019
Supplement Date Received by Manufacturer05/15/2020
Initial Report FDA Received Date01/03/2020
Supplement Report FDA Received Date05/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1